# SDR QXEA200602496

- Difficulty date: September 11, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 204
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC-LT KEEL BEAM TENSION FITTING AT STATION X204.50 HAS DEEP PITTING CORROSION AROUND BOLT HEAD. REPAIRED IAW SRM 51-40-11.
